Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 3


Sensitivity of American Option Prices with Respect to the Variations of Local Volatility

PP: 169-172
Nasir Rehman, Sultan Hussain, Wasim Ul-Haq,
In mathematical finance there are two well known and traditional techniques to deal American options: Solving parabolic partial differential equations and using the probabilistic approach. In this paper, we use purely probabilistic approach. We consider standard one-dimensional diffusion model with local volatility that is a function of time and current stock price and where the risk-free interest rate is constant. We estimate the continuity of American option prices with respect to the corresponding local volatilities.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved